American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Prabir Daripa and Gelu Pasa. On diffusive slowdown in three-layer Hele-Shaw flows. Quart. Appl. Math. 68 (2010) 591-606. MR 2676978.
Abstract, references, and article information
View Article: PDF

[2] Yi Jin and Bahman Kalantari. A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010) 1897-1906. MR 2596023.
Abstract, references, and article information   
View Article: PDF

[3] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF

[4] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Howard C. Elman and Alison Ramage. A characterisation of oscillations in the discrete two-dimensional convection-diffusion equation. Math. Comp. 72 (2003) 263-288. MR 1933821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Morten Bjørhus and Andrew M. Stuart. Waveform relaxation as a dynamical system. Math. Comp. 66 (1997) 1101-1117. MR 1415796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takemitsu Hasegawa and Tatsuo Torii. An algorithm for nondominant solutions of linear second-order inhomogeneous difference equations . Math. Comp. 64 (1995) 1199-1214. MR 1284668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Walker. Infinitely differentiable generalized logarithmic and exponential functions . Math. Comp. 57 (1991) 723-733. MR 1094963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Keith Briggs. A precise calculation of the Feigenbaum constants . Math. Comp. 57 (1991) 435-439. MR 1079009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Marsaglia, Arif Zaman and John C. W. Marsaglia. Numerical solution of some classical differential-difference equations . Math. Comp. 53 (1989) 191-201. MR 969490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Levrie and Lisa Jacobsen. Convergence acceleration for generalized continued fractions . Trans. Amer. Math. Soc. 305 (1988) 263-275. MR 920158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. W. J. Olver. Error bounds for linear recurrence relations . Math. Comp. 50 (1988) 481-499. MR 929547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maarten de Gee. Linear multistep methods for functional-differential equations . Math. Comp. 48 (1987) 633-649. MR 878696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stanisław Lewanowicz. Corrigendum: ``Recurrence relations for hypergeometric functions of unit argument'' [Math. Comp. {\bf 45} (1985), no. 172, 521--535; MR0804941 (86m:33004)] . Math. Comp. 48 (1987) 853. MR 878709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanisław Lewanowicz. Recurrence relations for hypergeometric functions of unit argument . Math. Comp. 45 (1985) 521-535. MR 804941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Cash. A note on Olver's algorithm for the solution of second-order linear difference equations . Math. Comp. 35 (1980) 767-772. MR 572854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fred T. Krogh. Corrigendum: ``Recurrence relations for computing with modified divided differences'' [Math. Comp. {\bf 33} (1979), no. 148, 1265--1271;\ MR 80f:65094] . Math. Comp. 35 (1980) 1445. MR 583524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Herbert E. Salzer. Misstatements in: {\it The calculus of finite differences}\ [Macmillan, London, 1933;\ Zbl 8, 18]\ by L. M. Milne-Thomson . Math. Comp. 34 (1980) 323-324. MR 551310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. R. Cash. An extension of Olver's method for the numerical solution of linear recurrence relations . Math. Comp. 32 (1978) 497-510. MR 0483578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alan Feldstein and J. F. Traub. Asymptotic behavior of vector recurrences with applications . Math. Comp. 31 (1977) 180-192. MR 0426464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Herbert E. Salzer. Converting interpolation series into Chebyshev series by recurrence formulas . Math. Comp. 30 (1976) 295-302. MR 0395159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lawrence F. Wiederholt. Stability of multistep methods for delay differential equations . Math. Comp. 30 (1976) 283-290. MR 0398132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Achi Brandt. Generalized local maximum principles for finite-difference operators . Math. Comp. 27 (1973) 685-718. MR 0329289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] F. W. J. Olver and D. J. Sookne. Note on backward recurrence algorithms . Math. Comp. 26 (1972) 941-947. MR 0331826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Lal and P. Gillard. On the equation $\phi(n)=\phi(n+k)$ . Math. Comp. 26 (1972) 579-583. MR 0319391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1